Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

On Morr and Vita tablets for hair loss. Will it have side effects?

Hi , My name is Vijay. I am suffering from medium hair loss . I am 28 yrs and my doctor is prescribed Morr - F solution and H - Vita tablet. When I read about the side effects of Morr - F solution, I was disappointed to know that it reduces the sperm count in men. I am advised to use this solution for 2 months. Will this cause the side effects within 2 months or is it applicable only when you use this drug for a long time. Any advice is much appreciated
Asked On : Sun, 23 Sep 2012
Answers:  1 Views:  7974
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Dermatologist 's  Response
Hello Vijay,
Welcome to healthcare magic.
Topical finasteride will not cause side effects like reduced sperm count. In a very few patients taking oral finasteride, this is possible. However topical finasteride and minoxidil combination is not yet US FDA approved for hair loss. So I will recommend you to use just minoxidil 5 % solution ( Morr 5% ) 1 ml twice a day instead of Morr-F.
Hope this helped
Take care.
Answered: Wed, 4 Sep 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor